# SDR CA190430021

- Difficulty date: April 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 36,628 hours
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Part number: S5247141000800
- Condition: Missing
- Location: Hyd Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL, CREW NOTICED ACCESS DOOR TO HYD BAY MISSING. SNAG ENTERED IN JL BOOK.. MAINTENANCE INSPECTED THE HYD BAY, NO OTHER DAMAGE REPORTED. DMI 373928-1 AND CDL 52-03 RAISED. PARTS ON ORDER (TC# 20190430021)
